How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stan Your Own Question
Dr. Stan
Dr. Stan, Medical Physician and Surgeon
Category: Medical
Satisfied Customers: 2701
Experience:  Johns Hopkins Fellowship Trained, Certified and Licensed Medical Physician and Surgeon
Type Your Medical Question Here...
Dr. Stan is online now
A new question is answered every 9 seconds

I have a number of symptoms which seem to be related as they

This answer was rated:

I have a number of symptoms which seem to be related as they are all chronic and increase and decrease in synchronous. Dry nasal passages into the sinuses causing discomfort and headaches. Tinnitus in both ears, more severe in the left ear. Gastro-intestinal bloating and pain, especially in the lower abdomen. These symptoms are particularly acute in the morning when I wake up.I also often have a raw tongue, something like thrush but I think it is more related to acidity.I want to know if there is possibly some form of a condition that affects the mucous membrane.

Welcome to Just Answer:

It is likely that the gastrointestinal bloating and pain is related to gastroesophageal reflux disease (acid reflux) causing upper esophagus and tongue inflammation with thrush (candida infection). The infection with inflammation in the upper esophagus and mouth/tongue can extend into the nasal and ear sinuses causing discomfort, headaches and tinnitus. To resolve this problem, I suggest that you follow-up with your doctor for closer evaluation with upper endoscopy with gastroscopy, and treatment with Prilosec and/or other medication to eradicate the acid stomach, weight management in case you have added weight, and treatment with oral antifungal such as Diflucan or Mycelex to eradicate any thrush that may be involved in the persistent inflammation.

It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.

Dr. Stan and 2 other Medical Specialists are ready to help you